# SDR UPS02837741

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 577991515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FINGER DOUBLER CRACKED AT STA 1130 TO 1250 AT L31L.  REMOVED DAMAGED FINGER DOUBLER FROM STA 1130 TO 1250 IAW SRM 51-1-20 D.  FABRICATED DOUBLER AND INSTALLED PER SRM 53-4-1 FIG 51.
